Electron. J. Diff. Eqns., Vol. 2005(2005), No. 104, pp. 1-6.

Existence of time-periodic solutions to incompressible Navier-Stokes equations in the whole space

Xianpeng Hu

In this article, we assume that the force field acting over a fluid is periodic on time and the velocity of the liquid is zero at spatial infinity. We prove the existence of time-periodic solutions to the system governing the motion of an incompressible fluid filling the whole space.

Submitted June 17, 2005. Published September 28. 2005.
Math Subject Classifications: 35Q30, 76D03, 76D05.
Key Words: Incompressible Navier-Stokes equations; time-periodic solutions.

Show me the PDF file (183K), TEX file, and other files for this article.

Xianpeng Hu
Department of Mathematics
Sun Yat-Sen (Zhongshan) University
Guangzhou, 510275, China
email: yyhxp99@yahoo.com.cn

Return to the EJDE web page